# SDR AALA20101210TUL05

- Difficulty date: December 10, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 61,888 hours, 21,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN HAS DEEPLY BLENDED AREA STATION 490 AT 29 LEFT.  INSTALLED DOUBLER LOWER FUSELAGE STATION 490 STRINGER 29L LEFT PER SRM 53-00-01-2R 3 AND EA B757-53-014368.
